# SDR DXTA2013111805568

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 6,412 hours, 4,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CARGO AREA HAS EXTREMELY STRONG FUEL ODOR INSIDE.  THERE IS NO VISIBLE FUEL LEAKING EXTERNALLY.  INSPECTED CARGO BAY FOR ANY ODORS OR VISIBLE FUEL LEAKS WITH NO DEFECTS NOTED. FUELED AIRCRAFT TO 9300 LBS OF FUEL AND LEFT OVERNIGHT. REINSPECTED AND FOUND A FUEL SEEP AT LEFT WING SPAR BETWEEN RIB 7 AND 6. THIS IS CLASSIFED AS A FUEL SEEP AND TO BE WITHIN LIMITS PER G200 MM 28-10-00, NO FURTHER ACTION TAKEN.
